# SDR FDEA2018091172406

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B FWD (WING SIDE) HINGE ACTUATOR O/B HOLE BORE CORROSION. HINGE ACTUATOR O/B HOLE BORE (HOLE 8) REWORKED & FOUND EXCEED LIMIT PER CMM 57-44-08. EXISTING HOLE DIA 1.222", FINAL HOLE DIA 1.252", MAXIMUM ALLOWABLE HOLE DIA 1.220". OVERSIZED BUSHING FABRICATED & INSTALLED PER CMM 57-44-08 & EA 1-5750-T0342122 P1 STEP 2D & STEP 2. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
